# SDR DHL200071720D

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, UPPER RUDDER TAB RT F/G DELAMINATED.  INSTALLED FIBERGLASS OVERLAY REPAIR PER B727 SRM 51-40-8, FIG 1, REF: N/R 4691.
